# SDR WX0A072155

- Difficulty date: September 3, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- Aircraft time: 57,317 hours, 50,016 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTED PSU MASK ON RT SIDE OF ACFT FOUND 1 MASK UNSERVICEABLE.  R & R 15 EA PSU O2 MASK ON RT SIDE OF ACFT IAW AMM 35-20-00.
